# SDR VNAA0608018

- Difficulty date: August 13, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 4,967 hours, 5,046 cycles
- Engine: Ge CF343B1
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Part number: 3094332
- Part serial: 0342
- Condition: Malfunctioned
- Location: Aileron
- Part time: 4,967 hours, 5,046 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AILERON TRIM SWITCH INTERMITTENT IN -RWD- POSITION.  MAINTENANCE REMOVED AND REPLACED THE AILERON TRIM SWITCH AND PERFORMED OPERATIONAL CHECKS.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
